I have a Lenovo Ideapad 310 15ABR with an A10-9600P 10 compute cores 4C+6G 2.40 512 MB dedicated DDR4 and a AMD Radeon (TM) R6 M435DX 2GB dedicated DDR3.
I starting this notebook with 14 driver, and now i have 17.12.1 driver.
On BIOS graphic is set on switchable graphic card (other option UMA and dual graphic).
With AMD driver vs 14 Google Earth have a lot of screen bug (jerky image then changing from a KMZ to another).
This bug is now correct with 17.12.1 driver.
On Task Manager, performance window, i see 2 GPU . All 2 GPU showed have 512 MB dedied memory.
On AMD settings software is showed 512 and 2 Gb.
This difference is a problem?
Office: with AMD v.14 and also v.17 driver, if i try to set Office to hight performance settings (think using AMD Radeon (TM) R6 M435DX) with global performance set to hight or dedied software setting, all button and drop down menu of Word and Excel disappear. The only way to do not have this bug is to set specific behavior for word and excel that be work with energy saving or
Think this is a bug not solved.
With Bricscad (a cad software like autocad) i try to find best performance. Sometime i have jerky movement with zoom when i work with xrif. This is strange for a 2GB dedicated video card.
I have set on AMD settings that Bricscad.exe work with Hight performance settings, that i believe make that bricscad work with AMD Radeon (TM) R6 M435DX.
But this does not solve much.
What i can set on AMD Radeon (TM) R6 M435DX settings? antialiasing, buffering OpenGL, texellation, shader cache, ....
Finally, two/three time when i set global hight performance settings with driver 17.12.1 i have a notebook reset during my work. No reason. At restart i see mouse cursor, but user login cant be see becouse all was black screen.
Black screen appear also restarting manually the notebook.
The only way to exit from black screen to startup was enter into BIOS, set UMA only of graphic settings and access windows. Then restore energy safe profile od balanced profile.
How to resolve this bug?
Thanks so much for the help.